It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-28-2007, 09:30 AM   #1
Junior Member
(female)
 
Join Date: Oct 2006
Posts: 34
sweet86 HB User
Brown Discharge

Hi, the last few days I have had a brown discharge, only really when I wiped. Last night I had sex and today it seems the brown discharge has gotten heavier and more noticeable. I've been on the Microgynon 30 pill for 6 months and have never noticed this before. Now there seems to be a bit in my underwear and quite a lot when I wipe. I don't have another period for over a week.
Anyone have any ideas or been through the same thing?
Any replies welcome.

Thanks.

 
Old 04-28-2007, 12:36 PM   #2
Newbie
(female)
 
Join Date: Mar 2007
Location: Massachusetts
Posts: 9
xjustinyx HB User
Re: Brown Discharge

Did you miss a pill at all? I've missed one pill before, and I got brown discharge a few days later, even though I wasn't due for my period yet. If that's the case, don't worry about it. It's totally normal and you'll still get your period at the same time.

 
Sponsors Lightbulb
   
Old 04-28-2007, 01:11 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2005
Posts: 995
_mystictiger_ HB User
Re: Brown Discharge

Brown discharge is old blood and can be caused from missing a pill and sometimes occurs when your period is approaching and also when you've just finished a period. It also occurs with a UTI.

 
Old 04-29-2007, 12:36 AM   #4
Junior Member
(female)
 
Join Date: Oct 2006
Posts: 34
sweet86 HB User
Re: Brown Discharge

I have never missed a pill..only a month or 2 ago I took one about 12 hours later than I normally take it and things were fine after that. I'm due for my period a week on Tuesday, but still never had this before. Maybe I should get checked out for UTI. It probably is nothing to worry about. I haven't had it today so far.

Thanks for replies anyway

 
Old 04-29-2007, 09:24 AM   #5
Senior Veteran
(female)
 
Join Date: Apr 2002
Posts: 547
Shakira HB User
Re: Brown Discharge

Let us know what happens. Hope everything is ok.

How do you find Microgynon 30? That was the first pill i ever went on and it gave me lots of headaches and spots.

 
Old 04-29-2007, 12:13 PM   #6
Junior Member
(female)
 
Join Date: Oct 2006
Posts: 34
sweet86 HB User
Re: Brown Discharge

Quote:
Originally Posted by Shakira View Post
Let us know what happens. Hope everything is ok.

How do you find Microgynon 30? That was the first pill i ever went on and it gave me lots of headaches and spots.

Well my spots have more or less been the same for years. I was on the depo shot for 3 years before going on Microgynon 30. The pill has been much better and I don't get as many mood swings as I did on the shot.
As for headaches, I thought it was the pill doing it but I've also had a lot of other symptoms including tiredness faintness and dizziness. After a blood test last week, they diagnosed me with Vitamin B12 deficiency. So I believe that is the reason for my headaches etc. I have started B12 injections, so I hope to be back to normal soon.

 
Old 04-29-2007, 02:00 PM   #7
Senior Veteran
(female)
 
Join Date: Apr 2002
Posts: 547
Shakira HB User
Re: Brown Discharge

It could just be coincidence. I was on Microgynon for 13 years and got about 5 headaches every week. I didn't go and see about them, i just thought i was a headachy person. Then i switched pills and the headaches just stopped, aswell as my skin clearing. Then i read the reviews for Microgynon and saw that it was a bad one for headaches and skin. So if the B12 shots don't stop your headaches, you might consider switching pills. I can't believe i suffered all those years when i didn't have to!

Last edited by Shakira; 04-29-2007 at 02:01 PM.

 
Old 04-29-2007, 02:23 PM   #8
Junior Member
(female)
 
Join Date: Oct 2006
Posts: 34
sweet86 HB User
Re: Brown Discharge

Well to be honest, there won't be any point in switching over. Headaches are not a frequent thing, just the tiredness gets me down. I'll be going off the pill at the end of the year anyway, I think my body needs a break from it all..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Not ovulating sure! but what is the brown discharge at this point?? kunnunkan Women's Health 0 11-29-2009 12:53 AM
Unstable Brown Discharge, Missed Birth Control... Could I be pregnant.? Kisatchie Pregnancy-Teen 1 02-28-2009 07:20 AM
Dark brown vaginal discharge and blood Gwen233 Women's Health 4 11-26-2008 04:58 PM
Brown Discharge...Im confused!! G8r4evr Infertility 6 04-22-2007 08:28 AM
Period Strange after my Pregnancy in Dec....Brown Discharge? manchak99 Women's Health 0 03-26-2007 09:27 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!